Browse Title Index


 
Issue Title
 
Winter 2011, Volume 10, Number W11 On some nonlinear degenerated obstacle problems involving noncontrollable lower order terms with right hand-side measure Abstract
Elhoussine AZROUL, Hicham REDWANE, Mohamed RHOUDAF
 
2014, Volume 15, Issue Number 2 On Some Properties and Applications of Proportional Orderings Abstract
J. Jarrahiferiz, G. R. Mohtashami Borzadaran, A. H. Rezaei Roknabadi
 
2016, Volume 17, Issue Number 2 On Strong Uniform Consistency of Conditional Hazard Function in the Functional Single-Index Model. Abstract
Abbes Rabhi, Naouel Belkhir, Sara Soltani
 
2019, Volume 20, Issue Number 1 On The Functional Laws of the Increment of Wiener Process Abstract
A. Imlahi, A. Ould khal
 
Autumn 2011, Volume 9, Number A11 On the Hyper Order and Fixed Points of Meromorphic Solutions of Some Linear Differential Equations Abstract
Benharrat Belaidi
 
Autumn 2007, Volume 1, Number A07 On the inner curvature of the second fundamental form of Abstract
Ayse Altin
 
2017, Volume 18, Issue Number 2 On The Properties and Estimation of Size-Biased Scaled Inverse Chi-Squared Distribution Abstract
Sunnia Tari, Kalsoom Akhtar Chaudhry
 
Spring 2009, Volume 4, Number S09 On the Reduction of Hamiltonian Matrices to a Hamiltonian Jordan Canonical Form Abstract
S. Agoujil, A.H. Bentbib
 
Autumn 2010, Volume 6, Number A10 On the Solutions of a Class of Difference Equations of Higher Order Abstract
E. M. Elabbasy, E. M. Elsayed
 
Autumn 2011, Volume 9, Number A11 On the Solutions of a System of Difference Equations Abstract
Ibrahim Yalcinkaya, Cengiz Cinar
 
2014, Volume 15, Issue Number 1 On the Use of Two Auxiliary Variables to Improve the Precision of Estimate in Two-Occasion Successive Sampling Abstract
A. Bandyopadhyay, G. N. Singh
 
2012, Volume 11, Issue Number 1 On unbiased estimation of the tail Pareto index based on k-record values Abstract
Mohamed El ARROUCHI, Abdelouahid IMLAHI
 
2017, Volume 18, Issue Number 3 On Weighted Measures of Cumulative Entropy Abstract
Suchandan Kayal, Rajesh Moharana
 
2018, Volume 19, Issue Number 2 On Zero-Truncated Quasi Poisson-Lindley Distribution and Its Applications Abstract
Rama Shanker, Kamlesh Kumar Shukla
 
2019, Volume 20, Issue Number 2 Optimal control analysis for Stochastic Unemployment Model Abstract
Shankrevva Gani, Shrishail R. Gani, Surekha B. Munoli
 
2016, Volume 17, Issue Number 1 Optimal energy decay for a nonhomogeneous hybrid system of elasticity Abstract
My Driss Aouragh, Abderrahman El Boukili
 
Spring 2009, Volume 4, Number S09 Optimum surface roughness prediction in face milling X20Cr13 by using a neural network and a genetic algorithm Abstract
M. Haghshenas, M.R. Razfar
 
2013, Volume 13, Issue Number 1 Option pricing for a stochastic volatility jump-diffusion model Abstract
R. Aboulaich, F. Baghery, A. Jraifi
 
2016, Volume 17, Issue Number 2 Parameter estimation for Exponential distribution based on doubly type II censoring from imprecise data Abstract
Abbas Pak, Mehdi Kadivar
 
2014, Volume 15, Issue Number 2 Particular Performance Between the Fuzzy Set and Adaptive Kernel Estimators of the Density Function Abstract
Jesús A. Fajardo
 
2016, Volume 17, Issue Number 1 Particular Performance Between the Fuzzy Set and Univariate Balloon Estimators of the Density Function Abstract
Jesús A. Fajardo
 
Winter 2010, Volume 7, Number W10 Peculiar functions built with the aid of the Cantor’s function Abstract
Enrique de Amo, Juan Fernández Sánchez
 
Winter 2010, Volume 7, Number W10 Perturbation of measure and orthogonal matrix polynomials Abstract
Hossain O. Yakhlef
 
2019, Volume 20, Issue Number 2 Power Rayleigh Amplitude Distribution with Applications on Some Real Data Sets Abstract
Shakila Bashir
 
Autumn 2010, Volume 6, Number A10 Probabilistic Total Paranorms, F-norms and PN Spaces Abstract
M. B. Ghaemi, B. Lafuerza-Guillen
 
201 - 225 of 291 Items << < 4 5 6 7 8 9 10 11 12 > >>